MathSciNet Relay Station
MathSciNet bibliographic data
MR1800189 (2001j:34028) 34B16 (34B15 35J60)
Jiang, Daqing; Gao, Wenjie Upper and lower solution method and a singular boundary value problem for the one-dimensional $p$-Laplacian. J. Math. Anal. Appl. 252 (2000), no. 2, 631–648.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement